# SDR DL757951964

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004165A
- Condition: Delaminated
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING SLAT PANEL WAS FOUND WITH DELAMINATION OF THE T/E WEDGE AT THE SLAT SPAR.  REPLACED WEDGE PER SRM 57-43-02.
